# SDR DALA2025103007958

- Difficulty date: December 20, 2021
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 57,958 hours, 28,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, AFT CARGO FRAME AT BS 1460, STR 24L TO 27L.  EXISTING REPAIR.  REF ERA 596083-14AD. DUE TO INSPECTION REQUIRED PER WORK CARD 5311-01227-02A (SB 757-53A0113), ADDITIONAL ACTIONS WERE ACCOMPLISHED PER ER/A 596083-14AD SECTION I. (2058989)
